Okay I used Monistat 1 oval end when I first put it in it burn a little and itch a little and I couldn't sleep then the next day it kind of stopped but the itch came bak and it feels kind of sore in my vagina is that normal and did it work
Jenine2016; YES THIS IS VERY COMMON. FOR A DAY OR TWO THE BURNING AND ITCHING. EFFECT. as it works on the bacteria or yeast. also make sure no sex for a week or so from the time you inserted the monistat 1, It could cause condom's or Diahphrams to not be as effective. So be careful. here are some of the effects to look for this info is off of our web site at drugs.com. hope this helps you and not to worry about the irritation for now if it gets to bad see the doctor. or talk with your Pharmacist. (((Possible side effects of Monistat-1:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Mild vaginal burning, irritation, or itching.
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); fever or chills; foul-smelling vaginal discharge; nausea; severe or prolonged vaginal burning, irritation, or itching; stomach pain; vomiting.
This is not a complete list of all side effects that may occur.
So your in good shape for now. have a good weekend
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 May 2014 • 1 answer
Monistat-1 - I inserted the ovule from monistat 1 this morning. I've been on my feet almost all day?
Updated 11 Sep 2014 • 1 answer
Vaginal Yeast Infection - If I insert the ovule from monistat 3, will it dissolve? How long will it?
Updated 24 Mar 2015 • 1 answer
Monistat-1 - I used the Monistat 1 on Wed today is Monday and I still feel sore and itchy. I started
Updated 10 May 2015 • 2 answers
Updated 7 Feb 2017 • 1 answer